1 doctor weighed in:

Over 2 weeks I have taken 80 children's chewable Tylenol (80mg) and 102 extra strength Tylenol (500mg) could this cause liver damage? I'm not trying to harm my self just having back pain. Im not havin nausea or vomiting I feel ok

1 doctor weighed in
Dr. Leland Berkwits
Pain Management

In brief: Too much Tylenol (acetaminophen)

You have taken 80 x 80mg = 6400mg and 102 * 500mg = 51000mg for a total of 57400mg of Tylenol (acetaminophen) over a period of 14 days.
This means you are averaging 4100mg per day of Tylenol (acetaminophen). If you have a liver condition (such as hepatitis or cirrhosis), are drinking a lot of alcohol, or are taking this dosage over long period, permanent damage can occur.

In brief: Too much Tylenol (acetaminophen)

You have taken 80 x 80mg = 6400mg and 102 * 500mg = 51000mg for a total of 57400mg of Tylenol (acetaminophen) over a period of 14 days.
This means you are averaging 4100mg per day of Tylenol (acetaminophen). If you have a liver condition (such as hepatitis or cirrhosis), are drinking a lot of alcohol, or are taking this dosage over long period, permanent damage can occur.
Dr. Leland Berkwits
Dr. Leland Berkwits
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
13 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors